# SDR CALA9901471

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT UPPER RUDDER SKIN DENTED.  THE DENTED AREA WAS CUT OUT IAW SRM 53-03.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 55-03, FIGURE 11.
